CureZone   Log On   Join
The Powerful Nerve-disrupting Side Effects of Certain Anti-depressants / Antipsychotics / Other Neuroleptics - My Comments
 
ntuc Views: 21,890
Published: 14 years ago
 
This is a reply to # 1,120,231

The Powerful Nerve-disrupting Side Effects of Certain Anti-depressants / Antipsychotics / Other Neuroleptics - My Comments


The Powerful Nerve-disrupting Side Effects of Certain Anti-depressants / Antipsychotics / Other Neuroleptics - My Comments



Good for you then.


But in my case and the others, the medication cures for Depression are far worse than the Depression sickness itself.


Apparently, the powerful nerve-disrupting side effects of certain anti-depressants, antipsychotics and other neuroleptics simply cannot be neutralized / offset by any other medications (once such side effects manifest onto the users).


Coupled with the fact that such eyelid-twitchings / eye-blinkings are caused by the invisible problematic nerves underneath the surface twitching eyelid muscles (that are totally OK both apparently and medically), one could really end up at his / her wits end in the face of such a prolonged annoying 'visually incapacitating' problem.


Ironically, what the formal mainstream western medication can at best eventually offer as treatment for such eyelid-twitching / eye-blinking / Hemifacial Spasms disorders is just the Botox Injections, which are actually a medical derivative from Clostridium botulinum bacterium (which causes botulism) that have been intentionally abused before for the purpose of chemical warfare owing to its intense toxicity (please refer to
http://www.answers.com/topic/botox
for further details).


Next, repeated Botox injections would have to be applied over and over again for the rest of one's life to maintain such muscle-paralysing effects to temporarily relieve the eyelid-twitchings / eye-blinkings. Over the long-run, the side effects associated with such toxin-based medications are potentially bound to manifest owing to the underlying toxic nature of such medications (please refer to
http://community.kget.com/forums/thread/3459525.aspx
for more information).


Luckily, these nerve-disrupting substances / elements can be driven out of the body (to restore bodily chemical balances) through acupuncture therapy in my case as well as the numerous others who were in the same boat as me before.




Further Related References :




http://www.drmirkin.com/forum/forum_posts.asp?TID=842


http://www.drmirkin.com/forum/forum_posts.asp?TID=1147
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.453 sec, (2)